Robust control of nonlinear systems satisfying strict matching conditions with input field uncertainty

Pei Yuan Peng, Anthony Tzes

Research output: Contribution to journalConference article


The robust stabilization problem of a certain class of nonlinear systems is considered. The underlying assumption is that the model uncertainty satisfies the structural matching conditions. Strict matching conditions are exploited and the effect of the induced input field uncertainty is compensated. The robust stabilization for this class of feedback linearizable systems is attained through an optimal control problem guaranteeing robustness against the uncertainties. The solution is obtained through the solution of an Algebraic Riccati equation. Sufficient conditions are provided to establish the robust stability of the system.

Original languageEnglish (US)
Pages (from-to)3847-3850
Number of pages4
JournalProceedings of the American Control Conference
StatePublished - Jan 1 1995
EventProceedings of the 1995 American Control Conference. Part 1 (of 6) - Seattle, WA, USA
Duration: Jun 21 1995Jun 23 1995


ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this